# SDR CALA2025042104065

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N37560
- Make and model: Boeing 737-9
- Aircraft serial: 67184
- Aircraft time: 6,620 hours, 2,183 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Noise
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAS HEARD RATTLING NOISE COMING FROM DOOR 2L DURING CLIMB. THEY SUSPECT RAFT AREA. COULD NOT RECREATE RATTLE NOISE ON GROUND. PERFORMED INSPECTION OF THE SLIDE AND COVER ASSY NO DESCREPANCY NOTED. REF AMM 25-66-01-200-802.
